# SDR MYWA110005

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,600 hours, 9,214 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UPON TESTING OF B SIDE NR 2 ENGINE.  THE FIRE LIGHT DOES NOT ILLUMINATE AND THE FAULT LIGHT IS ON.  RESISTANCE TEST PERFORMED, ALL RESISTANCE WITHIN LIMITS.  PERFORMED FIRE DETECTION OPS TEST AND FIRE LOOP OPS TEST PER AMM 26-11-00 ALL TESTED GOOD.
